# SDR SWAA2022020232909

- Difficulty date: September 27, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 19,816 hours, 8,353 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WEB ANGLE INBOARD OF DEFLECTION CONTROL RIB IS CRACKED. / R&R WEB ANGLE PER SRM 51-40-02;51-40-05.
